# SDR ASOA2016061315037

- Difficulty date: June 13, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 22,576 hours, 21,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD HYD BAY BS 202 SKIN IS CRACKED WHERE BRAKE CONTROL PUSH PULL MECHANISM ROD PASSES THROUGH SKIN.  COMPLIED WITH EC/TC REO 601R-53-11-563 AND REO 601R-53-11-563 REV C.   LOCATED, DRILLED AND INSTALLED NEW BRACKET IAW SRM 51-40-11 AND SRM 51-42-06.
